MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGEFIXED TIBIAL INSERT SIZE 2/14MM

MEDACTA INTERNATIONAL SA GMK-HINGEFIXED TIBIAL INSERT SIZE 2/14MM
Catalog Number 02.09.0214H
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 october 2018.Lot 179785: (b)(4) items manufactured and released on 13 march 2018.Expiration date: 2023-02-22 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection one month after primary surgery.The pathogen is unknown.The surgeon swapped the poly.The surgery was completed successfully.

Brand Name
GMK-HINGEFIXED TIBIAL INSERT SIZE 2/14MM
Common Device Name
FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8008971
Report Number3005180920-2018-00828
Device Sequence Number11121296
Product Code KRO
UDI-Device Identifier07630030825064
UDI-Public07630030825064
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/22/2023
Device Catalogue Number02.09.0214H
Device Lot Number179785
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2018
Initial Report FDA Received Date10/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR